View More View Less
  • 1 Université Henri Poincaré Institut de Mathématiques Elie Cartan B.P. 239 F-54506 Vandœuvre-lès-Nancy Cedex France
  • | 2 Universités Paris VI et VII-4 Laboratoire de Probabilités et Modèles Aléatoires Place Jussieu-Case 188 F-75252 Paris Cedex 05 France
  • | 3 Institut Universitaire de France France
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

We show that Pitman’s theorem relating Brownian motion and the BES (3) process, as well as the Ray-Knight theorems for Brownian local times remain valid, mutatis mutandis, under the limiting laws of Brownian motion penalized by a function of its one-sided maximum.

  • Azéma, J. and Yor, M. , Une solution simple au probléme de Skorokhod, in: Séminaire de Probabilités, XIII (Univ. Strasbourg, Strasbourg, 1977/78) , volume 721 of Lecture Notes in Math. , pages 90–115. Springer (Berlin, 1979). MR82c :60073a

    Yor M. , '', in Séminaire de Probabilités, XIII (Univ. Strasbourg, Strasbourg, 1977/78) , (1979 ) -.

  • Bertoin, J. An extension of Pitman’s theorem for spectrally positive Lévy processes, Ann. Probab.20(3) (1992), 1464–1483. MR93k :60191

    Bertoin J. , 'An extension of Pitman’s theorem for spectrally positive Lévy processes ' (1992 ) 20 Ann. Probab. : 1464 -1483.

    • Search Google Scholar
  • Biane, P., Bougerol, P. and O’Connell, N. , Littlemann paths and Brownian paths, Duke Math. J. , 130(1) (2005), 127–167. MR2006g :60119

    O’Connell N. , 'Littlemann paths and Brownian paths ' (2005 ) 130 Duke Math. J. : 127 -167.

    • Search Google Scholar
  • Biane, P. , Intertwining of Markov semi-groups, some examples, in Séminaire de Probabilités, XXIX , volume 1613 of Lecture Notes in Math. , pages 30–36. Springer (Berlin, 1995). MR98k :46117

    Biane P. , '', in Séminaire de Probabilités, XXIX , (1995 ) -.

  • Borodin, A. N. and Salminen, P. , Handbook of Brownian motion-facts and formulae , Probability and its Applications, Birkhäuser Verlag, Basel, second edition (2002). MR2003g :60001

    Salminen P. , '', in Handbook of Brownian motion-facts and formulae , (2002 ) -.

  • Carmona, Ph., Petit, F. and Yor, M. , Beta-gamma random variables and inter-twining relations between certain Markov processes, Rev. Mat. Iberoamericana14(2) (1998), 311–367. MR2000b :60173

    Yor M. , 'Beta-gamma random variables and inter-twining relations between certain Markov processes ' (1998 ) 14 Rev. Mat. Iberoamericana : 311 -367.

    • Search Google Scholar
  • Donati-Martin, C. and Yor, M. , Some Brownian functionals and their laws, Ann. Probab.25(3) (1997), 1011–1058. MR98e :60135

    Yor M. , 'Some Brownian functionals and their laws ' (1997 ) 25 Ann. Probab. : 1011 -1058.

  • Jeulin, T. , Un théorème de J. W. Pitman, in: Séminaire de Probabilités, XIII (Univ. Strasbourg, Strasbourg, 1977/78) , volume 721 of Lecture Notes in Math. , pages 521–532. Springer (Berlin, 1979). With an appendix by M. Yor. MR82d :60154

    Jeulin T. , '', in Séminaire de Probabilités, XIII (Univ. Strasbourg, Strasbourg, 1977/78) , (1979 ) -.

  • Jeulin, T. and Yor, M. , Autour d’un Théorème de Ray, in: Temps locaux , volume 52–53 of Astérisque , pages 145–158. Sociétè Mathématique de France (1978).

  • Jeulin, T. and Yor, M. , Sur les distributions de certaines fonctionnelles du mouvement brownien, in: Seminar on Probability, XV (Univ. Strasbourg, Strasbourg, 1979/1980) (French) , volume 850 of Lecture Notes in Math. , pages 210–226. Springer (Berlin, 1981). MR83c :60110

    Yor M. , '', in Seminar on Probability, XV (Univ. Strasbourg, Strasbourg, 1979/1980) (French) , (1981 ) -.

  • Kennedy, D. P. , Some martingales related to cumulative sum tests and single-server queues, Stochastic Processes Appl.4 (3) (1976), 261–269. MR54 #8846

    Kennedy D. P. , 'Some martingales related to cumulative sum tests and single-server queues ' (1976 ) 4 Stochastic Processes Appl. : 261 -269.

    • Search Google Scholar
  • Knight, F. B. , On the sojourn times of killed Brownian motion, in: Séminaire de Probabilités, XII (Univ. Strasbourg, Strasbourg, 1976/1977) , volume 649 of Lecture Notes in Math. , pages 428–445. Springer (Berlin, 1978). MR81a :60090

    Knight F. B. , '', in Séminaire de Probabilités, XII (Univ. Strasbourg, Strasbourg, 1976/1977) , (1978 ) -.

  • Matsumoto, H. and Yor, M. , A version of Pitman’s 2 M - X theorem for geometric Brownian motions, C.R. Acad. Sci. Paris Sér. I Math.328(11) (1999) 1067–1074. MR2000d :60134

    Yor M. , 'A version of Pitman’s 2M-X theorem for geometric Brownian motions ' (1999 ) 328 C.R. Acad. Sci. Paris Sér. I Math. : 1067 -1074.

    • Search Google Scholar
  • Matsumoto, H. and Yor, M. , An analogue of Pitman’s 2 M - X theorem for exponential Wiener functionals. I, A time-inversion approach, Nagoya Math. J.159 (2000), 125–166.

    Yor M. , 'An analogue of Pitman’s 2M-X theorem for exponential Wiener functionals. I, A time-inversion approach ' (2000 ) 159 Nagoya Math. J. : 125 -166.

    • Search Google Scholar
  • Matsumoto, H. and Yor, M. , An analogue of Pitman’s 2 M - X theorem for exponential Wiener functionals. II. The role of the generalized inverse Gaussian laws, Nagoya Math. J.162 (2001), 65–86.

    Yor M. , 'An analogue of Pitman’s 2M-X theorem for exponential Wiener functionals. II. The role of the generalized inverse Gaussian laws ' (2001 ) 162 Nagoya Math. J. : 65 -86.

    • Search Google Scholar
  • Matsumoto, H. and Yor, M. , Exponential Functionals of Brownian motion. I: Probability laws at fixed time, Probability Surveys2 (2005), 312–347. MR2006m :60116

    Yor M. , 'Exponential Functionals of Brownian motion. I: Probability laws at fixed time ' (2005 ) 2 Probability Surveys : 312 -347.

    • Search Google Scholar
  • Matsumoto, H. and Yor, M. , Exponential Functionals of Brownian motion. II: Some related diffusion processes, Probability Surveys2 (2005), 348–384. MR2006m :60117

    Yor M. , 'Exponential Functionals of Brownian motion. II: Some related diffusion processes ' (2005 ) 2 Probability Surveys : 348 -384.

    • Search Google Scholar
  • Miyazaki, H. and Tanaka, H. , A theorem of Pitman type for simple random walks on Z d , Tokyo J. Math.12 (1) (1989), 235–240. MR91a :60181

    Tanaka H. , 'A theorem of Pitman type for simple random walks on Zd ' (1989 ) 12 Tokyo J. Math. : 235 -240.

    • Search Google Scholar
  • Obłój, J. , The Skorokhod embedding problem and its offspring, Probab. Surv.1 (electronic) (2004), 321–390. MR2006g :60064

    Obłój J. , 'The Skorokhod embedding problem and its offspring ' (2004 ) 1 Probab. Surv. : 321 -390.

    • Search Google Scholar
  • Obłój, J. , The Skorokhod embedding problem and some families of Brownian martingales, Thése Paris VI-Varsovie (2005).

  • Obłój, J. , A complete characterization of local martingales which are function of Brownian motion and its maximum, Bernoulli , Vol. 12, no. 6 (dec. 2006), 955–970. MR 2274851

    Obłój J. , 'A complete characterization of local martingales which are function of Brownian motion and its maximum ' (2006 ) 12 Bernoulli : 955 -970.

    • Search Google Scholar
  • Pitman, J. and Yor, M. , A decomposition of Bessel bridges, Z. Wahrsch. Verw. Gebiete59(4) (1982), 425–457. MR84a :60091

    Yor M. , 'A decomposition of Bessel bridges ' (1982 ) 59 Z. Wahrsch. Verw. Gebiete : 425 -457.

    • Search Google Scholar
  • Pitman, J. W. , One-dimensional Brownian motion and the three-dimensional Bessel process, Advances in Appl. Probability7(3) (1975), 511–526. MR51 #11677

    Pitman J. W. , 'One-dimensional Brownian motion and the three-dimensional Bessel process ' (1975 ) 7 Advances in Appl. Probability : 511 -526.

    • Search Google Scholar
  • Rauscher, B. , Some remarks on Pitman’s theorem, in: Séminaire de Probabilités, XXXI , volume 1655 of Lecture Notes in Math. , pages 266–271. Springer (Berlin, 1997). MR98m :60128

    Rauscher B. , '', in Séminaire de Probabilités, XXXI , (1997 ) -.

  • Revuz, D. and Yor, M. , Continuous martingales and Brownian motion , volume 293 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences] . Springer-Verlag (Berlin, third edition, 1999). MR2000h :60050

    Yor M. , '', in Continuous martingales and Brownian motion , (1999 ) -.

  • Rogers, L. C. G., Characterizing all diffusions with the 2 M - X property, Ann. Probab.9(4) (1981), 561–572. MR82j :60150

    Rogers L. C. G. , 'Characterizing all diffusions with the 2M-X property ' (1981 ) 9 Ann. Probab. : 561 -572.

    • Search Google Scholar
  • Rogers, L. C. G. and Pitman, J. W. , Markov functions, Ann. Probab.9(4) (1981), 573–582. MR82j :60133

    Pitman J. W. , 'Markov functions ' (1981 ) 9 Ann. Probab. : 573 -582.

  • Roynette, B., Vallois, P. and Yor, M. , Limiting laws associated with Brownian motion perturbed by its maximum, minimum and local time, II, Studia Sci. Math. Hungar.43,3 (2006). 295–360. MR 2253307

    Yor M. , 'Limiting laws associated with Brownian motion perturbed by its maximum, minimum and local time, II ' (2006 ) 43 Studia Sci. Math. Hungar. : 295 -360.

    • Search Google Scholar
  • Roynette, B., Vallois, P. and Yor, M. , Limiting laws for long Brownian bridges perturbed by their one-sided maximum, III, Periodica Mathematica Hungarica , 50(1–2) (2005), 247–280. MR2006m :60119

    Yor M. , 'Limiting laws for long Brownian bridges perturbed by their one-sided maximum, III ' (2005 ) 50 Periodica Mathematica Hungarica : 247 -280.

    • Search Google Scholar
  • Roynette, B., Vallois, P. and Yor, M. , Pénalisations et extensions du théorème de Pitman, relatives au mouvement brownien et à son maximum unilatère, in: Seminar on Probability, XXXIX (P. A. Meyer, in memoriam) , pp. 305–336. Lecture Notes in Math., LN1875, Springer (Berlin, 2006).

    Yor M. , '', in Seminar on Probability, XXXIX (P. A. Meyer, in memoriam) , (2006 ) -.

  • Saisho, Y. and Tanemura, H. , Pitman type theorem for one-dimensional diffusion processes, Tokyo J. Math. , 13 (2) (1990), 429–440. MR92b :60054

    Tanemura H. , 'Pitman type theorem for one-dimensional diffusion processes ' (1990 ) 13 Tokyo J. Math. : 429 -440.

    • Search Google Scholar
  • Takaoka, K. , On the martingales obtained by an extension due to Saisho, Tanemura and Yor of Pitman’s theorem, in: Séminaire de Probabilités, XXXI , volume 1655 of Lecture Notes in Math. , pages 256–265. Springer (Berlin, 1997). MR98m :60129

    Takaoka K. , '', in Séminaire de Probabilités, XXXI , (1997 ) -.

  • Tanaka, H. , Time reversal of random walks in one-dimension, Tokyo J. Math. , 12 (1) (1989), 159–174. MR90m :60083

    Tanaka H. , 'Time reversal of random walks in one-dimension ' (1989 ) 12 Tokyo J. Math. : 159 -174.

    • Search Google Scholar
  • Tanaka, H. , Time reversal of random walks in Rd , Tokyo J. Math. , 13(2) (1990), 375–389. MR92e :60136

    Tanaka H. , 'Time reversal of random walks in Rd ' (1990 ) 13 Tokyo J. Math. : 375 -389.

  • Yor, M. , Some aspects of Brownian motion , Lectures in Mathematics ETH Zürich. Birkhäuser Verlag (Basel, 1997), Part II: Some recent martingale problems. MR98e :60140

    Yor M. , '', in Some aspects of Brownian motion , (1997 ) -.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)